Propagation of complex argument Laguerre-Gaussian beams in strongly nonlocal nonlinear media
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (4): 2537-2545    
CLASSICAL AREA OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search  |   
Propagation of complex argument Laguerre-Gaussian beams in strongly nonlocal nonlinear media
Chen Li-Xia, Lu Da-Quan, Hu Wei, Yang Zhen-Jun, Cao Wei-Wen, Zheng Rui, Guo Qi
华南师范大学光子信息技术广东省高校重点实验室,广州 510006
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn